A 21-year-old male asked:
Both times i've used dextromethorphan (generic capsule with no other active ingredients) my pupils became dilated for a day. should i avoid it now?
1 doctor answer • 2 doctors weighed in
Pediatrics 48 years experience
Depends: Is that the only side effect you encountered?Did it negatively affect you otherwise? To me if the medication did you more good than the side effects bothered you, i would consider it an option you could use with this in mind.
Created for people with ongoing healthcare needs but benefits everyone.
4.8k viewsReviewed >2 years ago
Last updated Oct 7, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.